The goal of this work is to determine the representation type of any smooth rational ACM surface in 4 by constructing large families of simple Ulrich bundles of arbitrary rank. It turns out that, excluding the cubic scroll, all of them are of wild representation type. In addition, we show that a general linear standard determinantal variety of codimension one or two supports indecomposable Ulrich sheaves of rank 1 and 2. © 2012 Springer Science+Business Media B.V.

Representation type of rational ACM surfaces X ⊆ P4 / R. M., Miro-Roig; PONS LLOPIS, JUAN FRANCISCO. - In: ALGEBRAS AND REPRESENTATION THEORY. - ISSN 1386-923X. - 16:4(2013), pp. 1135-1157. [10.1007/s10468-012-9349-z]

Representation type of rational ACM surfaces X ⊆ P4

Juan Francisco Pons Llopis
2013

Abstract

The goal of this work is to determine the representation type of any smooth rational ACM surface in 4 by constructing large families of simple Ulrich bundles of arbitrary rank. It turns out that, excluding the cubic scroll, all of them are of wild representation type. In addition, we show that a general linear standard determinantal variety of codimension one or two supports indecomposable Ulrich sheaves of rank 1 and 2. © 2012 Springer Science+Business Media B.V.
File in questo prodotto:
File Dimensione Formato  
Miró-Roig-Pons-Llopis2013_Article_RepresentationTypeOfRationalAC.pdf

non disponibili

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 489.66 kB
Formato Adobe PDF
489.66 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2831739